# SDR MASA200600740

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,243 hours, 7,304 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7304 JAX - SMOKE IN CABIN/COCKPIT AFTER PACK START.  MX RAN ENGINES. SYSTEMS OP'S CHECK GOOD.  NO SMOKE NOTED.
